# SDR USAA2009050591093

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 30,054 hours, 16,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1129
- Condition: Low Pressure
- Location: L2 Door
- Part time: 30,054 hours, 16,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1537 - CLT-DEN - EMERGENCY EQUIPMENT - DOOR 2L DOOR ASSIST BOTTLE HAS LOW PSI (1200 PSI).  SERVICED DOOR 2L ASSIST BOTTLE TO 1800 PSI.
